# SDR 120B2020070700028

- Difficulty date: July 7, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145T86292
- Condition: Corroded
- Location: Not Reported
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AROUND NUTPLATES AND NUTPLATE HOLES ON BOTH SIDES OF THE PANEL SUPPORT FASTENED TO KEEP PANEL.
